Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Can overdrive in nerves be a sign of stroke ?

I am a white female, 29, 150 lbs, 5 3 and I tend to drink heavily every night. For about two weeks now I have been having a bizarre and alarming problem. It feels like spontaneously my nerves turn on overdrive, like in my brain , and neck, and sometimes all over. It happens mostly from mundane sensations or sounds, like the sounds of moving my computer mouse, or scratching my arm. I almost feel like it s going to zap my brain, if that makes sense. Could this be a sign of a stroke some kind of condition?
Asked On : Wed, 20 Jul 2011
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
It could be due to over drinking,and it is now withdrowal effect of it.
Try to avoid excess drink.
Now drink plenty of fluids(water,buttermilk,fruit juices,vege.soups)
Take proper sleep and concentrate your mind.
It is not a stroke condition.
Consult your physician for better guidance.
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor